# SDR AALA20041070

- Difficulty date: October 25, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Engine: Pwa JT8D217C
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN CEILING BETWEEN AFT LAVATORIES ARE INOPERATIVE.  REPLACED BATTERY CHARGER ASSEMBLY FOR EMERGENCY LIGHTS IN CEILING BETWEEN AFT LAVATORIES.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
